Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 9 (2011), Issue 1, Pages 1-16

Weighted holomorphic Besov spaces on the polydisk

1Fac. for Inf. and Appl. Math., University of Yerevan, Alek Manukian 1, Yerevan 25, Armenia
2Inst. for Math., University of Paderborn, Warburger Str. 100, D-33098 Paderborn, Germany

Received 1 March 2008

Academic Editor: Jurgen Appell

Copyright © 2011 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anahit V. Harutyunyan and Wolfgang Lusky, “Weighted holomorphic Besov spaces on the polydisk,” Journal of Function Spaces and Applications, vol. 9, no. 1, pp. 1-16, 2011. doi:10.1155/2011/637083